MAUDE Adverse Event Report: BARD ACCESS SYSTEMS L/P TI CHRFX ATT 6FR DAI; SLIM PORT TITANUM IMPLANTABLE PORT

BARD ACCESS SYSTEMS L/P TI CHRFX ATT 6FR DAI; SLIM PORT TITANUM IMPLANTABLE PORT
Model Number 0605550
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation; therefore, the investigation is inconclusive for the fluid leak as no objective evidence has been provided to confirm any alleged deficiency with the device.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one (1) malfunction.A review of the reported information indicated that model 0605550 implanted port allegedly experienced a fluid leak.This information was received from one source.The malfunction involved a patient with no known impact to the patient.The patient¿s age, weight, and gender were not provided.
 
Additional Manufacturer Narrative
H10: the device for this malfunction has been returned to the manufacturer for evaluation.The investigation of the reported malfunction is currently underway.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: for the reported malfunction, a lot number was provided, and a lot history review was performed.The sample was returned for evaluation.After further evaluation, the investigation is unconfirmed for the alleged leaking catheter issue.The definitive root cause is unknown.The device is labeled for single use.H10: g4 h11: b5, h6 (results, conclusion) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one (1) malfunction.A review of the reported information indicated that model 0605550 implanted port allegedly experienced a fluid leak.This information was received from one source.The malfunction involved a patient with no patient consequences.The patient¿s age, weight, and gender were not provided.

Brand Name
L/P TI CHRFX ATT 6FR DAI
Common Device Name
SLIM PORT TITANUM IMPLANTABLE PORT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8819799
Report Number3006260740-2019-02150
Device Sequence Number14162870
Product Code LJT
UDI-Device Identifier00801741025976
UDI-Public(01)00801741025976
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0605550
Device Catalogue Number0605550
Device Lot NumberRECX3847
Initial Date Received by Manufacturer 06/30/2019
Supplement Date Received by Manufacturer09/30/2019
12/31/2019
Initial Report FDA Received Date07/23/2019
Supplement Report FDA Received Date10/10/2019
01/07/2020
Patient Sequence Number1